MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CONTINUOUS EPIDURAL TRAY

MEDLINE INDUSTRIES, LP; CONTINUOUS EPIDURAL TRAY
Catalog Number PAIN2011
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, "had the catheter come apart from the connector twice and the filter come apart from the connector twice.One of each was on the same patient.The filter itself does not leak.It is the connection to the connector that is the problem.The locking mechanism loosens very easily causing a leakage at that junction or it can come detached completely.A sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "had the catheter come apart from the connector twice and the filter come apart from the connector twice.".

Common Device Name
CONTINUOUS EPIDURAL TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19259880
Report Number1417592-2024-00577
Device Sequence Number6680309
Product Code OFT
UDI-Device Identifier40195327509737
UDI-Public40195327509737
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPAIN2011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown